# SDR SWIA200616303

- Difficulty date: February 15, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 16,760 hours, 24,593 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0173
- Condition: Malfunctioned
- Location: Flaps
- Part time: 11,705 hours, 17,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING FLAPS, CONTROL FAULT ON FLAP PANEL.  REPLACED THE FLAP CONTROL UNIT IAW  MM 27-50-06.  OPERATIONAL CHECK GOOD.
